# SDR ASOA2013101409221

- Difficulty date: October 12, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 27,402 hours, 19,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT INTERIOR CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP IAW AMM 33-51-09, OPS CHECKED GOOD.
